Loading...

loch14's Message Board Messages

Loading...
Showing 1 - 10 of 1

Page 1 of 1

Hi John,

My husband was diagnosed with AA3 this summer. He was switched to Keppra from Dilantin prior to his surgery. He shortly after began having hallucinations. It only happened while he was waking up in the morning or from a nap. I immediately notified the doctor and asked to have him taken off. He was put back on dilantin. After his surgery and during his radiation and temodar, we found out that dilantin interfered with the Temodar and made it less effective. He was finally weaned off the Dilantin again and is now only on Vimpat. So far so good. It makes him drowsy about an hour after taking and has some slight tremors, but other than that, he's tolerating it better than the others. Hope this helps.

God bless :)

Stephanie

Showing 1 - 10 of 1

Page 1 of 1

Loading...

About loch14

Caregiver
Brain Cancer
Cancer Treatments, Clinical Trials and Research, Diet, Hormone Therapy

My husband was diagnosed with brain cancer while visiting his brother in South Africa. He had been diagnosed with stage 4 bladder cancer 4 months before my husband was diagnosed. The silent hand of God has been evident every step of the way. We have 4 beautiful young children and we look forward to continuing to watch them grow! God is always good.

We care about your feedback. Let us know how we can improve your CancerCompass experience.